A Pleijel-type theorem for the quantum harmonic oscillator

  • Philippe Charron

    Université de Montréal, Canada
A Pleijel-type theorem for the quantum harmonic oscillator cover
Download PDF

A subscription is required to access this article.

Abstract

We prove a Pleijel-type theorem for the asymptotic behaviour of the number of nodal domains of eigenfunctions of the quantum harmonic oscillator in any dimension.

Cite this article

Philippe Charron, A Pleijel-type theorem for the quantum harmonic oscillator. J. Spectr. Theory 8 (2018), no. 2, pp. 715–732

DOI 10.4171/JST/211